Some Results on Stochastic Porous Media Equations
Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 1, pp. 1-15 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

Some recent results about nonnegative solutions of stochastic porous media equations in bounded open subsets of $\mathbb{R}^3$ are considered. The existence of an invariant measure is proved.
@article{BUMI_2008_9_1_1_a0,
     author = {Barbu, Viorel and Da Prato, Giuseppe and R\"ockner, Michael},
     title = {Some {Results} on {Stochastic} {Porous} {Media} {Equations}},
     journal = {Bollettino della Unione matematica italiana},
     pages = {1--15},
     year = {2008},
     volume = {Ser. 9, 1},
     number = {1},
     zbl = {1205.60109},
     mrnumber = {2387994},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_1_a0/}
}
TY  - JOUR
AU  - Barbu, Viorel
AU  - Da Prato, Giuseppe
AU  - Röckner, Michael
TI  - Some Results on Stochastic Porous Media Equations
JO  - Bollettino della Unione matematica italiana
PY  - 2008
SP  - 1
EP  - 15
VL  - 1
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_1_a0/
LA  - en
ID  - BUMI_2008_9_1_1_a0
ER  - 
%0 Journal Article
%A Barbu, Viorel
%A Da Prato, Giuseppe
%A Röckner, Michael
%T Some Results on Stochastic Porous Media Equations
%J Bollettino della Unione matematica italiana
%D 2008
%P 1-15
%V 1
%N 1
%U http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_1_a0/
%G en
%F BUMI_2008_9_1_1_a0
Barbu, Viorel; Da Prato, Giuseppe; Röckner, Michael. Some Results on Stochastic Porous Media Equations. Bollettino della Unione matematica italiana, Série 9, Tome 1 (2008) no. 1, pp. 1-15. http://geodesic.mathdoc.fr/item/BUMI_2008_9_1_1_a0/